{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,29]],"date-time":"2026-09-29T16:45:33Z","timestamp":1790700333089,"version":"4.1.0"},"reference-count":0,"publisher":"Oceanside Publications Inc.","issue":"2","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["allergy asthma proc"],"published-print":{"date-parts":[[2020,3,1]]},"abstract":"<jats:p><jats:bold>Background:<\/jats:bold> Proton-pump inhibitors (PPI) are one of the most commonly prescribed drugs, and they are generally well tolerated. However, several immediate and delayed hypersensitivity reactions due to PPIs have been reported.  <jats:bold>Objective:<\/jats:bold> To review the clinical\n characteristics and management of immune-mediated immediate and delayed hypersensitivity reactions to PPIs.  <jats:bold>Methods:<\/jats:bold> We performed a search of a medical literature data base from January 1980 to October 2019 by using keywords that included \u201cproton-pump inhibitors\u201d\n and \u201chypersensitivity.\u201d  <jats:bold>Results:<\/jats:bold> Anaphylaxis is the most-common clinical presentation in patients with immediate hypersensitivity reactions to PPIs, followed by urticaria and\/or angioedema. Occupational contact dermatitis, maculopapular eruption, fixed drug\n eruption, symmetrical drug-related intertriginous and flexural exanthema, and severe cutaneous adverse reactions, such as Stevens-Johnson syndrome, toxic epidermal necrolysis, drug rash with eosinophilia and systemic symptoms, and acute generalized exanthematous pustulosis have also been reported\n with PPIs.  <jats:bold>Conclusion:<\/jats:bold> The current knowledge and severity of the reported reactions indicated the importance of consideration of a causal relationship between hypersensitivity reactions and PPIs, and awareness of the existence of cross-reactivity among PPIs.<\/jats:p>","DOI":"10.2500\/aap.2020.41.190033","type":"journal-article","created":{"date-parts":[[2020,3,3]],"date-time":"2020-03-03T04:43:03Z","timestamp":1583210583000},"page":"e37-e44","source":"Crossref","is-referenced-by-count":19,"title":["Hypersensitivity reactions to proton-pump inhibitors: Clinical presentation, diagnosis, and management"],"prefix":"10.2500","volume":"41","author":[{"given":"Se\u00e7il","family":"Kepil \u00d6zdemir","sequence":"first","affiliation":[{"name":"From the Division of Allergy and Immunology, Department of Chest Diseases, \u0130zmir Dr. Suat Seren Chest Diseases and Surgery Training and Research Hospital, \u0130zmir, Turkey, and"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sevim","family":"Bavbek","sequence":"additional","affiliation":[{"name":"Division of Allergy and Immunology, Department of Chest Diseases, Ankara University School of Medicine, Ankara, Turkey"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"1355","container-title":["Allergy and Asthma Proceedings"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ingentaconnect.com\/content\/ocean\/aap\/2020\/00000041\/00000002\/art00001","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2020,3,3]],"date-time":"2020-03-03T04:43:11Z","timestamp":1583210591000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ingentaconnect.com\/content\/10.2500\/aap.2020.41.190033"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2020,3,1]]},"references-count":0,"journal-issue":{"issue":"2","published-print":{"date-parts":[[2020,3,1]]}},"alternative-id":["1088-5412(20200301)41:2L.37;1-"],"URL":"https:\/\/doi.org\/10.2500\/aap.2020.41.190033","relation":{},"ISSN":["1088-5412"],"issn-type":[{"value":"1088-5412","type":"print"}],"subject":[],"published":{"date-parts":[[2020,3,1]]}}}